# SDR SWAA2014070729649

- Difficulty date: June 27, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CHANNEL CRACKED AT BS 360, STRINGER 15L.  R & R CHANNEL IAW SRM & DWG.
